# SDR AALA20010625

- Difficulty date: March 26, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 25 DIM. REPLACED EMERGENCY EXIT LIGHT STRIP AT ROWS 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
